I am wanting to get an idea from guys that claim Anastrozole makes them feel like crap. What do you feel like? Headaches, mood problems, etc. The reason I am asking is I am on a pretty standard protocol of Test Cyp. HCG, and Anastrozole. My labs are always good, but I am always experiencing dull headaches behind my eye accompanied with brain fog. It is really bad when I try to concentrate, watch TV, look at computer, etc. I can take a short nap and it will go away for a while and then it comes back. I am really at a loss of what is wrong or what to do.
I don’t know if it is a side effect of meds I am taking, a symptom of my diseases (low T, Hypothyroidism, Hep-C), or age related, I am 53.
Anyone have any ideas of what might be going on. Could Adrenal Fatigue be a issue or other problems. I know I am asking for a lot, but if I can get some kind of idea where to look it would be a big help.